Previous |  Up |  Next

Article

Title: Sur l'existence et l'unicité de la solution dans la théorie du fluage linéaire. II. Second problème aux limites (French)
Title: On the existence and uniqueness of the solution in the theory of linear creep. II. The second boundary value problem (English)
Author: Hlaváček, Ivan
Author: Predeleanu, Mircea
Language: French
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 10
Issue: 5
Year: 1965
Pages: 391-398
Summary lang: Russian
.
Category: math
.
Keyword: mechanics of solids
MSC: 73-35
idZBL: Zbl 0145.21403
idMR: MR0210361
.
Date available: 2008-05-20T17:30:29Z
Last updated: 2015-08-24
Stable URL: http://hdl.handle.net/10338.dmlcz/102979
.
Related article: http://dml.cz/handle/10338.dmlcz/102910
Related article: http://dml.cz/handle/10338.dmlcz/103017
.
Reference: [11] I. Hlaváček M. Predeleanu: Sur l'existence et unicité de la solution dans la théorie du fluage linéaire. I. Premier probléme aux limites.Aplikace matematiky 9 (1964), 5, 321--327. MR 0187505
.

Files

Files Size Format View
AplMat_10-1965-5_1.pdf 1.072Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo